MathSciNet Relay Station
MathSciNet bibliographic data
MR2100049 42B20 (47B47)
Lu, Shanzhen; Wu, Qiang CBMO estimates for commutators and multilinear singular integrals. Math. Nachr. 276 (2004), 75–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement